Please use this identifier to cite or link to this item:
Title: Spin wave dispersion and magnons from short range order in tapiolite (FeTa O ); a quasi-two-dimensional antiferromagnet
Authors: Hague, JP
Hague, JP
Chung, EML
Visser, D
Balakrishnan, G
Paul, DMK
Lees, MR
Visser, D
Clementyev, E
Clementyev, E
First Published: 23-Nov-2005
Citation: JOURNAL OF PHYSICS CONDENSED MATTER, 2005, 17 (46), pp. 7227-7235
DOI Link: 10.1088/0953-8984/17/46/007
ISSN: 0953-8984
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Cardiovascular Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.